# SDR SIMA3022

- Difficulty date: October 28, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 545
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: LP1670
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3615 - FLOOR PROX LIGHT AT SEAT 5A IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
